# SDR CA010522005

- Difficulty date: May 6, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 71,559 hours, 71,933 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Separated
- Location: Anti-Ice Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED. THRUST REDUCED AND LIGHT EXTINGUISHED. RETURNED. MAINTENANCE INSPECTION FOUND RIGHT ANTI-ICE DUCT SEPARATED FROM ANTI-ICE VALVE. DUCT REPLACED GROUND RUN, SYSTEM CHECKED SERVICEABLE.
